MathSciNet Relay Station
MathSciNet bibliographic data
MR2576195 (2011d:46077) 46E50 (46E15)
Kim, Sung Guen; Lee, Han Ju Numerical peak holomorphic functions on Banach spaces. J. Math. Anal. Appl. 364 (2010), no. 2, 437–452.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement